# SDR DALA2025050803586

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 117,388 hours, 17,388 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0196 -DIV- FLIGHT DIVERTED TO JFK DUE TO F/O ELECTRIC ALTIMETER FLAG IN VIEW. CORRECTIVE ACTION: REPLACED INDICATOR. (LP 7079394)
